| Catalog Number |
1011499-18 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/27/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the procedure was to treat the renal artery with mild calcification and moderate tortuosity.During advancement of the 6x18 mm herculink elite stent delivery system (sds), the stent dislodged.A large diameter guiding catheter was advanced in order to retrieve the stent.The procedure was aborted.There were no adverse patient sequela.No additional information was provided.
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
Additional Manufacturer Narrative
The device was returned for analysis.The reported stent dislodgement was confirmed.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents from this lot.The investigation determined the reported difficulties and treatment appear to be related to circumstances of the procedure.There is no indication of a product quality issue with respect to manufacture, design or labeling.